# SDR AU980327

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P.68C
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6814001
- Condition: Corroded
- Location: Lt Rt Wing
- Component: 6814002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT WING SPARS P/N 68-1.4001 AND P/N 68-1.4002 CONTAINED INTERGRANULAR AND EXFOLIATION CORROSION IN THE WEBS LOCATED BEHIND THE ENGINE FIREWALLS.
